Abstract

We are presenting the numerical simulations for the stochastic computer virus propagation model in this manuscript. We are comparing the solutions of stochastic and deterministic computer virus models. Outcomes of a threshold number R0 hold in stochastic computer virus model. If R0 < 1 then in such a condition virus controlled in the computer population while R0 > 1 shows virus rapidly spread in the computer population. Unfortunately, stochastic numerical techniques fail to cope with large step sizes of time. The suggested structure of the stochastic non-standard finite difference technique can never violate the dynamical properties. On this basis, we can suggest a collection of strategies for removing virus’s propagation in the computer population.

Details

Title
Numerical Simulations for Stochastic Computer Virus Propagation Model
Author
Muhammad Shoaib Arif; Raza, Ali; Rafiq, Muhammad; Bibi, Mairaj; Javeria Nawaz Abbasi; Nazeer, Amna; Umer Javed
Pages
61-77
Section
ARTICLE
Publication year
2020
Publication date
2020
Publisher
Tech Science Press
ISSN
1546-2218
e-ISSN
1546-2226
Source type
Scholarly Journal
Language of publication
English
ProQuest document ID
2394943531
Copyright
© 2020. This work is licensed under http://creativecommons.org/licenses/by/4.0/ (the “License”). Notwithstanding the ProQuest Terms and Conditions, you may use this content in accordance with the terms of the License.